MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG
Catalog Number 153220J
Medical Device Problem Codes Partial Blockage (1065); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that it was unclear whether it is the catheter or the bag, but it seemed there was a blockage.
 
Event or Problem Description
It was reported that it was unclear whether it is the catheter or the bag, but it seemed there was a blockage.Based on sample evaluation received on 14oct2025, this complaint was related to drainage bag issue.There was no catheter returned for evaluation.Sample evaluation observed the inlet tube was kink.
 
Additional Manufacturer Narrative
The reported event was confirmed ¿ unknown cause.The reported failure was able to be reproduced.The product had caused the reported failure.The sample was evaluated, and it was observed that the inlet tube was kinked at the upper section of the urine meter.Water was introduced into the inlet tube and was able to flow out easily.However, the exact cause of how and when problem occurred could not be determined.The potential root cause for this failure mode could be due to operator's handling method/supplier defect.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or condition that would have contributed to the reported issue.Therefore no additional action required at this time.Correction: d.All available udi information is being provided per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d, f, g, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® URINE METER WITH BAG
Common Device Name
URINE METER WITH BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23073180
Report Number1018233-2025-08229
Device Sequence Number4645636
Product Code KNX
UDI-Device Identifier00801741033117
UDI-Public(01)00801741033117(11)250619(17)270628(10)MYKQ3331
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153220J
Device Lot NumberMYKQ3331
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer10/14/2025
10/17/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/15/2025
10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown